Header

UZH-Logo

Maintenance Infos

Local and global strong solutions to continuous coagulation-fragmentation equations with diffusion


Amann, H; Walker, C (2005). Local and global strong solutions to continuous coagulation-fragmentation equations with diffusion. Journal of Differential Equations, 218(1):159-186.

Abstract

We consider the diffusive continuous coagulation–fragmentation equations with and without scattering and show that they admit unique strong solutions for a large class of initial values. If the latter values are small with respect to a suitable norm, we provide sufficient conditions for global-in-time existence in the absence of fragmentation.

Abstract

We consider the diffusive continuous coagulation–fragmentation equations with and without scattering and show that they admit unique strong solutions for a large class of initial values. If the latter values are small with respect to a suitable norm, we provide sufficient conditions for global-in-time existence in the absence of fragmentation.

Statistics

Citations

19 citations in Web of Science®
19 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

47 downloads since deposited on 01 Feb 2010
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Coagulation; Fragmentation; Volume scattering; Diffusion; Semigroup theory
Language:English
Date:2005
Deposited On:01 Feb 2010 08:43
Last Modified:05 Apr 2016 13:24
Publisher:Academic Press
ISSN:0022-0396
Publisher DOI:https://doi.org/10.1016/j.jde.2004.09.004

Download

Download PDF  'Local and global strong solutions to continuous coagulation-fragmentation equations with diffusion'.
Preview
Filetype: PDF
Size: 1MB
View at publisher